MathSciNet Relay Station
MathSciNet bibliographic data
MR2247585 (2007m:46051) 46E35 (26B35 41A30 46E30)
Shvartsman, Pavel Local approximations and intrinsic characterization of spaces of smooth functions on regular subsets of ${\Bbb R}\sp n$. Math. Nachr. 279 (2006), no. 11, 1212–1241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement